# SDR DXTA2022052562620

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500250
- Aircraft time: 6,276 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: AFT AISLE LIGHT (JUST BEFORE LAV) IS INOP AND OUT OF ITS SOCKET.
